# SDR 2013FA0000165

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: General aviation
- Engine: Cont IO550*
- Engine time: 383 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6247502
- Condition: Cracked
- Location: Engine
- Part time: 383 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CYLINDER. FOUND DURING COMPRESSION TEST.  AFTER REMOVING CYLINDER, FOUND CRACK FROM SPARK PLU HOLE TO INTAKE SEAT.
